p − [a, b]-paracompactness in bitopological spaces

Authors

  • Fuad A. Abushaheen Middle East University - Basic Science Department
  • Hasan Z. Hdeib University of Jordan - Department of Mathematics

Keywords:

p − [a, b]-paracompact space, p − locally-a family, s − [a, b] compact space

Abstract

In this paper, we introduce a new definition of paracompactness in bitopological spaces, we give a equivalent statements for this notation.  Finally a product theorem is given.

Downloads

Published

2019-07-30

How to Cite

Abushaheen, F. A., & Hdeib, H. Z. (2019). p − [a, b]-paracompactness in bitopological spaces. Italian Journal of Pure and Applied Mathematics, 42, 242–250. Retrieved from https://journals.uniurb.it/index.php/ijpam/article/view/7242

Issue

Section

Articoli - Forum Editrice

Similar Articles

<< < 2 3 4 5 6 7 8 9 10 11 > >> 

You may also start an advanced similarity search for this article.